Scale returns of a random matching model

K.K. Kultti

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)277-280
    Number of pages13
    JournalEconomics Letters
    Volume58
    Issue number3
    Publication statusPublished - 1998

    Cite this

    Kultti, K. K. (1998). Scale returns of a random matching model. Economics Letters, 58(3), 277-280.
    Kultti, K.K. / Scale returns of a random matching model. In: Economics Letters. 1998 ; Vol. 58, No. 3. pp. 277-280.
    @article{982fbd13c4bf4388897e9bffb0dd63f1,
    title = "Scale returns of a random matching model",
    author = "K.K. Kultti",
    note = "Pagination: 13",
    year = "1998",
    language = "English",
    volume = "58",
    pages = "277--280",
    journal = "Economics Letters",
    issn = "0165-1765",
    publisher = "Elsevier",
    number = "3",

    }

    Kultti, KK 1998, 'Scale returns of a random matching model', Economics Letters, vol. 58, no. 3, pp. 277-280.

    Scale returns of a random matching model. / Kultti, K.K.

    In: Economics Letters, Vol. 58, No. 3, 1998, p. 277-280.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Scale returns of a random matching model

    AU - Kultti, K.K.

    N1 - Pagination: 13

    PY - 1998

    Y1 - 1998

    M3 - Article

    VL - 58

    SP - 277

    EP - 280

    JO - Economics Letters

    JF - Economics Letters

    SN - 0165-1765

    IS - 3

    ER -